MathSciNet Relay Station
MathSciNet bibliographic data
MR947469 (89h:65226) 65R20
Stephan, E. P.; Suri, M. On the convergence of the $p$-version of the boundary element Galerkin method. Math. Comp. 52 (1989), no. 185, 31–48.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement